# SDR SWIA201437782

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 29,292 hours, 24,361 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG DISAGREE ON LANDING.  CYCLED LANDING GEAR, RECEIVED DOWN AND GREEN INDICATION.  REPLACED THE LT MLG SIDE STAY ACTUATOR IAW AMM.  PERFORMED EXTENSIVE LANDING GEAR CYCLES IAW AMM.
